| Model Number |
195215 |
| Medical Device Problem Code |
False Alarm (1013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the level sensor kept falsely alarming.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
H3: 81 - evaluation is in progress, but not yet concluded.
Additional Manufacturer Narrative
During laboratory analysis, the product surveillance technician (pst) connected the level sensor to lab use only (luo) testing equipment.The system responded to the sensor being disconnected from the module and being detached from the reservoir appropriately.The system also responded to low level alerts as intended and when there was fluid above the sensor, the system did not alarm.There were no unexpected low level alerts, disconnects, or 'sensor not attached' messages observed during the evaluation.
Additional Manufacturer Narrative
The reported complaint could not be confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.